Genexa Kids' Pain & Fever Blueberry Acetaminophen Syrup Perspective: front
Genexa Kids' Pain & Fever Blueberry Acetaminophen Syrup Perspective: back
Genexa Kids' Pain & Fever Blueberry Acetaminophen Syrup Perspective: front
Genexa Kids' Pain & Fever Blueberry Acetaminophen Syrup Perspective: back

Genexa Kids' Pain & Fever Blueberry Acetaminophen Syrup

4 fl ozUPC: 0085763000687
Purchase Options
Located in Front of Store

Genexa Kids’ Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This liquid medicine has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don’t. It’s real medicine, made clean.

  • Helps temporarily relieve pain and fever symptoms so your little ones (ages 2+) can get back to playing
  • Our medicine is junk-free, with no artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens
  • Certified gluten-free, vegan, and non-GMO
  • Flavored with real organic blueberries
  • Gentle on little tummies

You Might Also Like:

Similar Items: